# SDR 20000328SH008

- Difficulty date: March 7, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: XBHNR
- Make and model: Cessna T206H
- Aircraft serial: T20608042
- System (JASC): 3510 · Crew Oxygen System
- Part: Gauge
- Part number: C1660100116
- Condition: Leaking
- Location: Cockpit
- Part time: 156 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN PRESSURE GAUGE IN OVERHEAD CONSOLE LEAKING.   DISASSEMBLY OF THE OXYGEN MASK OUTLET PORTS TO GAIN ACCESS TO 2 RIVETS WAS NECESSARY.  (X)
